# SDR DALA2015031602178

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EVACUATION SLIDE COMPARTMENT FAIRING SUPPORT ANGLE CRACKED AT FWD OUTBOARD LOWER CORNER OF COMPARTMENT BELOW SLIDE CARRIER DOOR LATCH TUBE.  REMOVED CRACKED SUPPORT ANGLE AND REPLACED WITH NEW IAW DRAWING.
